# SDR 98ZZZX41

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2083G
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918014
- Engine: Lyc IO360C1C6
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Impeller
- Part number: 60746
- Condition: Wrong Part
- Location: Oil Pump
- Component: 78528
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ENGINE DISASSEMBLED FOR MAJOR OVERHAUL AND DISCOVERED OIL PUMP HAD PREVIOUSLY BEEN ASSEMBLED WITH A LW18110 DRIVEN IMPELLER WHICH IS CARBURIZED, AND A NR 60746 DRIVE IMPELLER WHICH IS NOT NITRIDE HARDENED.  THIS IS CONTRARY TO THE INSTRUCTIONS IN LYC SB 524.  THIS WAS A LYC FACTORY OVERHAULED ENGINE SEVERAL YEARS AGO.  THERE WAS NO RECORD OF OIL PUMP REPAIR SINCE OVERHAUL BY LYC.  THE IMPELLER, EVEN THOUGH NOT CORRECT IN COMBINATION WITH THE MATING IMPELLER, WAS NOT EXCESSIVELY WORN.
